Alert archive / Vermont / Frost Advisories in 2012
Frost Advisory 2, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at May 6, 2012, 4:09 PM EDT for 4 counties in New York; 5 counties in Vermont. It took effect at May 7, 2012, 12:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 4:09 PM EDT (20:09 UTC)
- In effect from
- May 7, 2012, 12:00 AM EDT
- Expired
- May 7, 2012, 7:16 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661 WWUS71 KBTV 062009 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 409 PM EDT SUN MAY 6 2012 VTZ006-008-010-016-071200- /O.NEW.KBTV.FZ.W.0004.120507T0400Z-120507T1200Z/ LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...ENOSBURG FALLS...RICHFORD 409 PM EDT SUN MAY 6 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY. * LOCATIONS...CENTRAL VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT WITH AREAS OF FROST FORMING DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE ON MONDAY. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK MOUNTAINS OF NEW YORK...TEMPERATURES IN THE MID TO UPPER 20S OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026>028-035-087-VTZ001-002-005-009-011-012-017>019-071200- /O.NEW.KBTV.FR.Y.0002.120507T0400Z-120507T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 409 PM EDT SUN MAY 6 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AND WINDSOR COUNTY OF VERMONT. * HAZARDS...NEAR FREEZING TEMPERATURES AND PATCHY FROST. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING AFTER MIDNIGHT WITH PATCHY FROST FORMING DURING THE PRE-DAWN HOURS. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL POSSIBLY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK MOUNTAINS OF NEW YORK...TEMPERATURES IN THE MID TO UPPER 20S OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
2 follow-up statements
732 WWUS71 KBTV 070802 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 402 AM EDT MON MAY 7 2012 VTZ006-008-010-016-071200- /O.CON.KBTV.FZ.W.0004.000000T0000Z-120507T1200Z/ LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...ENOSBURG FALLS...RICHFORD 402 AM EDT MON MAY 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...CENTRAL VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...AREAS OF FROST FORMING WILL OCCUR DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE THIS MORNING. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK MOUNTAINS OF NEW YORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026>028-035-087-VTZ001-002-005-009-011-012-017>019-071200- /O.CON.KBTV.FR.Y.0002.000000T0000Z-120507T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 402 AM EDT MON MAY 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AND WINDSOR COUNTY OF VERMONT. * HAZARDS...PATCHY FROST. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...PATCHY FROST FORMING WILL OCCUR DURING THE PRE-DAWN HOURS THIS MORNING. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL POSSIBLY BE DAMAGED BY THE COLD TEMPERATURES. * OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK MOUNTAINS OF NEW YORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
683 WWUS71 KBTV 071116 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 716 AM EDT MON MAY 7 2012 VTZ006-008-010-016-071230- /O.CAN.KBTV.FZ.W.0004.000000T0000Z-120507T1200Z/ LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...ENOSBURG FALLS...RICHFORD 716 AM EDT MON MAY 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR CENTRAL VERMONT. TEMPERATURES HAVE WARMED INTO THE MID 30S AND THE THREAT FOR WIDESPREAD FROST FORMATION HAS ENDED. $$ NYZ026>028-035-087-VTZ001-002-005-009-011-012-017>019-071230- /O.CAN.KBTV.FR.Y.0002.000000T0000Z-120507T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 716 AM EDT MON MAY 7 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR SAINT LAWRENCE VALLEY...CHAMPLAIN VALLEY...AND PARTS OF SOUTHERN VERMONT. TEMPERATURES ARE WARMING INTO THE UPPER 30S TO LOWER 40S AND THE THREAT FOR FROST FORMATION HAS ENDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at May 6, 3:17 PM EDT, 52 minutes earlier.
Area forecast discussion, May 6, 3:17 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 317 PM EDT SUN MAY 6 2012 .SYNOPSIS... HIGH PRESSURE ACROSS THE REGION TODAY WILL RESULT IN PLENTY OF SUNSHINE AND TEMPERATURES MAINLY IN THE 60S. AREAS OF FROST WILL BE LIKELY AGAIN TONIGHT. BY MONDAY...CLOUDS WILL INCREASE AHEAD OF OUR NEXT SYSTEM WITH RAIN ARRIVING LATE MONDAY NIGHT AND CONTINUING FOR TUESDAY. TEMPERATURES WILL BE IN THE MID 60S MOUNTAINS TO LOWER 70S ON MONDAY...BUT COOL BACK INTO THE 50S EASTERN AND CENTRAL VERMONT TO MID 60S PARTS OF THE SAINT LAWRENCE AND CHAMPLAIN VALLEYS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 112 PM EDT SUNDAY...PREVIOUS FORECAST REMAINS IN EXCELLENT SHAPE WITH ONLY A FEW MINOR TWEAKS NEEDED TO TEMP/DEWPOINTS/WINDS TO BETTER REFLECT CURRENT CONDITIONS. MID/HIGH CLOUDS HAVE ALMOST FULLY EXITED THE NORTH COUNTRY...WITH REMAINING SKY COVER OVER THE LOWER CONNECTICUT RIVER VALLEY CLEARING IN THE NEXT COUPLE HOURS AS SURFACE HIGH OFF THE SOUTHERN TIP OF JAMES BAY CONTINUES TO SINK SOUTHWARD. HIGHS IN THE LOWER TO MID 60S AREA-WIDE STILL LOOKS GOOD. HAVE A GREAT AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... AS OF 435 AM EDT SUNDAY...TONIGHT...THE COMBINATION OF SFC HIGH PRES AND DEEP DRY LAYER WL RESULT IN PLENTY OF CLR SKIES AND COOL TEMPS. ONCE AGAIN...TEMPS WL FALL BACK INTO THE 20S DACKS/NEK WITH U20S TO M30S CENTRAL/EASTERN VT...AND L/M30S SLV TO U30S CPV. GIVEN WE CRNTLY HAVE SOME FROST ADVISORIES IN EFFECT FOR TEMPS THIS MORNING...WL HAVE DAY SHIFT EVALUATE NEW DATA FOR POTENTIAL FROST/FREEZE HIGHLIGHTS FOR SUNDAY NIGHT/MONDAY MORNING. SFC HIGH PRES WL SLOWLY WEAKEN AND SHIFT EAST ON MONDAY...WITH MID/HIGH CLOUDS DEVELOPING BY MONDAY AFTN AHEAD OF OUR NEXT SYSTEM. PROGGED 85H TEMPS WARM SEVERAL DEGREES AND SUPPORT HIGHS IN THE MID 60S MTNS TO L70S VALLEYS...WITH SUN IN THE MORNING FOLLOWED BY INCREASING CLOUDS IN THE AFTN. WIDESPREAD RAIN EXPECTED LATE MONDAY NIGHT INTO TUESDAY...ASSOCIATED WITH WARM FRNT AND SFC LOW PRES. SYSTEM LOCATED OVER THE NORTHERN PLAINS WL SHIFT INTO THE GREAT LAKES/NE CONUS BY TUES...WITH DEVELOPING MID/UPPER LVL TROF. THIS SYSTEM WL HAVE GOOD GULF OF MEXICO MOISTURE ADVECTION WITH PWS SURGING OVER 1.25"...WHICH IS ALMOST 200% OF NORMAL. IN ADDITION...DEVELOPING 85H JET OF 45 TO 55 KNOTS WL HELP IN THE ENHANCEMENT OF LLVL MOISTURE ADVECTION AND WARM FRONTAL LIFT. BOTH NAM/GFS SHOW BEST 700 TO 500 UVVS AND 7H FGEN FORCING LIFTING FROM SW TO NE ACRS OUR CWA BTWN 08Z AND 16Z ON TUES...ALONG WITH BEST 850 TO 500MB RH PROGS. THESE DYNAMICS AND RH PROGS WL PRODUCE A WIDESPREAD MODERATE RAINFALL EVENT ACRS THE NORTH COUNTRY LATE MONDAY NIGHT INTO TUES. SOME LOCAL SHADOWING WL OCCUR ASSOCIATED WITH DEVELOPING SE DOWNSLOPE FLW ACRS THE CPV AND PARTS OF THE NE KINGDOM...WHILE UPSLOPE ENHANCE WL OCCUR ON THE EAST SIDE OF THE GREENS AND WESTERN DACKS. THINKING QPF WL RANGE BTWN 0.20 TO 0.40" CPV/NEK TO 0.50 TO 0.75 WESTERN DACKS AND PARTS OF CENTRAL VT. SFC ANALYSIS CONTS TO SHOW A LLVL DAMMING SIGNATURE IN THE MSLP FIELDS...ALONG WITH THERMAL PROFILES. THIS COMBINED WITH PROGGED 925MB TEMPS AROUND 4C...SUPPORT HIGHS IN THE U40S TO M50S NEK/EASTERN AND CENTRAL VT...WITH U50S TO L60S POSSIBLE SLV/PARTS OF THE CPV ON TUES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 311 PM EDT SUNDAY...CONDITIONS WILL REMAIN RATHER UNSETTLED WED-FRI FOLLOWED BY DRIER CONDITIONS FOR THE WEEKEND. REMNANT FRONTAL ZONE ORIENTED SW-NE ACROSS THE AREA COMBINED WITH A DIGGING UPR TROUGH FROM THE GREAT LAKES REGION WILL MAINTAIN MOSTLY CLOUDY TO CLOUDY CONDITIONS WED-FRI. PERIODS OF RAIN SHOWERS ARE POSSIBLE THRU THE PERIOD. WEDNESDAY SHOULD HAVE FAIRLY LIMITED SHOWER ACTIVITY GIVEN SW FLOW ALOFT AND THERMAL TROUGH STILL TO THE WEST OF THE REGION. KEPT POPS IN CHANCE CATEGORY. MODELS SHOW POTENTIAL COASTAL LOW TO VARYING DEGREES ON THURSDAY...MOVING NEWD ACROSS CAPE COD TO THE GULF OF MAINE IN THE 12Z GFS. THIS WOULD RESULT IN A STEADIER STRATIFORM RAIN ON THURSDAY...THOUGH TRACK DETAILS ARE UNCERTAIN. THE 12Z ECMWF IS A BIT FURTHER EAST WITH THE LOW TRACK. HIGHEST POPS ON THURSDAY ARE ACROSS CENTRAL AND ERN VT. IT APPEARS UPR TROUGH WILL LIFT OUT FRIDAY NIGHT WITH A SHORTWAVE RIDGE ON PLACE FOR SATURDAY. THUS...FORECAST INDICATES CLEARING FRIDAY NIGHT AND SATURDAY. STAYED NEAR MEX-MOS VALUES ON TEMPERATURES...WHICH ARE NOT SIGNIFICANTLY DIFFERENT FROM SEASONAL MEAN LEVELS (HIGHS MAINLY IN THE 60S). && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THROUGH 18Z MONDAY...SFC RIDGE EXTENDING FROM SOUTH OF JAMES BAY INTO NEW ENGLAND WILL PROVIDE VFR CONDITIONS AND GENERALLY CLEAR SKIES THROUGH THE PERIOD. WINDS GENERALLY NW 5-10 KTS THROUGH EARLY THIS EVENING...EXCEPT LOCALLY NE AT THE NY TAF STATES (MSS/SLK/PBG). WINDS LIGHT AND VARIABLE OVERNIGHT...AND THEN BECOMING LIGHT SE MID-MORNING TO EARLY AFTN MONDAY. WINDS 12-18Z MONDAY LOCALLY NELY AT KMSS WITH CHANNELED GRADIENT FLOW IN THE ST. LAWRENCE VALLEY. HIGH CLOUDS WILL BE ON THE INCREASE ACROSS NRN NY TOWARD THE END OF THE TAF PERIOD...BUT ANY CEILINGS EXPECTED TO REMAIN AOA 15 KFT. 18Z MONDAY THROUGH THURSDAY...CONTINUED VFR THROUGH 00Z TUESDAY. THEREAFTER...MUCH MORE UNSETTLED CONDITIONS EXPECTED. SFC LOW PRESSURE MOVING NEWD FROM THE OHIO VALLEY WILL TRACK INTO THE ST. LAWRENCE VALLEY BY 18Z TUESDAY. ASSOCIATED WARM FRONT WILL ALSO LIFT NEWD ACROSS THE NORTH COUNTRY ON TUESDAY. EXPECTING WIDESPREAD RAINFALL TO DEVELOP AFTER MIDNIGHT MONDAY NIGHT AND CONTINUE THROUGH 18Z TUESDAY...FOLLOWED BY CONTINUED CHANCES FOR SHOWERS TUESDAY NIGHT AND WEDNESDAY. CEILINGS GENERALLY BECOMING MVFR AREAWIDE LATE MONDAY NIGHT...WITH PERIODS OF IFR POSSIBLE AT TIMES LATE MONDAY NIGHT THROUGH TUESDAY. TERRAIN WILL GENERALLY BE OBSCD. MAY ALSO NEED TO WATCH FOR LLWS CONCERNS AROUND 09-15Z TUESDAY IN ASSOCIATION WITH 2-3 KFT LAYER WINDS SOUTH TO SOUTHWEST AT 45-55 KTS. SFC LOW DEPARTS BUT CONTINUED UPR TROUGH IN PLACE BRINGS CONSIDERABLE CLOUD COVER AND PERIODS OF MVFR WEDNESDAY AND THURSDAY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...LAHIFF SHORT TERM...TABER LONG TERM...BANACOS AVIATION...BANACOS
Hazardous weather outlook, May 6, 7:20 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 720 AM EDT SUN MAY 6 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-071130- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 720 AM EDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. AREAS OF FROST WILL BE LIKELY AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:09 PM EDT | Freeze Warning | BTV | Franklin, Lamoille, Orange, Washington | 15 hr |
Nearby
Frost Advisories in Vermont, 2012Frost Advisories in New York, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.